# SDR CALA2016042900268

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 79,469 hours, 7,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 11387
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 2 AREA EMER LIGHTS FOUND DIM.  RT DOOR 2 AREA EMER LIGHT BATTERY PACK M33097 & M33098 REPLACED & TESTED NORMAL IAW AMM 33-51-00.
